Effexor XR - can you overdose on effexor?

Question is Closed Report Mark as Favorite

Responses (1)

9 Sep 2009

Yes. Seek emergency medical attention if you think you have taken too much of this medication.

Overdose symptoms may include dizziness, sleepiness, nausea, and numbness or tingling in your hands or feet.

see http://www.drugs.com/mtm/effexor-xr.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Benzodiazepine Overdose - A person overdose with valium. She is given 0.2mg flumazenil IV. She?

... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...

1 answer 12 Nov 2009

I have just started taking Singulair 10mgm tablets. can't remember if I took mine today can't?

... find anything that will tell me what an overdose IS just reactions if I took one and it turned out to be a "second" one would THAT ...

0 answers 14 Jan 2010

Is Generic Effexor as good as Brand name Effexor ?

I have been taking 75 mg daily Effexor XR I am feeling great. Doctor renewed prescript and wrote it for Generic (93 7385 ) Do Brand name and Generic ...

4 answers 27 Jul 2010

Can you overdose if you take 13pills ?

can you overdose if you take 13pills of apo-methylphenidate? 10mg my friend had took 13pills and she was only told by her doc to take 1 twice daily. ...

2 answers 5 Oct 2010

Does taking wellbutrin make discontinuing effexor easier?

My effexor (225 mg.) has pooped out and I weigh too much. My Dr. added wellbutrin SR (300 mg) and after one month I feel better, and he wants me to ...

1 answer 12 May 2011